# SDR ASOA20150316069

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 25,842 hours, 16,863 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7317041605
- Condition: Burned
- Location: Lavatory Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPLACED LAV LIGHT WIRE HARNESS IAW AMM 33-28-02 AND LAV LIGHT BALLAST IAW AMM 33-28-02.  OPS CHECK GOOD PLACARDS REMOVED.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
